MAUDE Adverse Event Report: PERFUSION SYSTEMS Y ADAPTER; APPARATUS, AUTOTRANSFUSION

PERFUSION SYSTEMS Y ADAPTER; APPARATUS, AUTOTRANSFUSION
Model Number BTC93
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: visual analysis: visual inspection shows evidence of a crack at the base of the "y" connector.Performance analysis: pressure integrity testing was performed at 3 l/pm with 23 psi, (1189 mmhg) of back pressure for 10 minutes.During the pressure integrity testing, there was a small leak observed at the base of the "y" connector.Conclusion: the leakage reported only occurs in those assemblies that used cavity 1.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that prior to use the suction and anticoagulant line leaked when the customer hooked it up to saline.The product was replaced.There was no patient involved so no adverse effect occurred.

Brand Name
Y ADAPTER
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
MDR Report Key8137359
Report Number2184009-2018-00037
Device Sequence Number16208855
Product Code CAC
UDI-Device Identifier00673978522548
UDI-Public00673978522548
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K812292
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/22/2021
Device Model NumberBTC93
Device Catalogue NumberBTC93
Device Lot Number215691545
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2018
Initial Report FDA Received Date12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2184009-11-30-2018-003-R
Patient Sequence Number1